Über periodische Approximationen algebraischer Zahlen

Hermann Minkowski zürich

TBD mathscidoc:1701.33403

Acta Mathematica, 26, (1), 333-351, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 96 downloads ] [ 0 comments ]
@inproceedings{hermann1902über,
  title={Über periodische Approximationen algebraischer Zahlen},
  author={Hermann Minkowski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203011634961112},
  booktitle={Acta Mathematica},
  volume={26},
  number={1},
  pages={333-351},
  year={1902},
}
Hermann Minkowski. Über periodische Approximationen algebraischer Zahlen. 1902. Vol. 26. In Acta Mathematica. pp.333-351. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203011634961112.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved